# SDR FDEA2020060321109

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY SEAT TRACK AT FS 1200 LBL 24.75 CORRODED. REMOVED CORR ON SEAT TRACK IAW SRM 51-10-02 ORIG MAT .080 REM .042 LOSS .038. FOUND OUT OF LIMITS IAW SRM 53-00-52-1A. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, 51-40-05 AND 51-40-08.
